# SDR MALA954677

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sw
- Part number: 1EN516
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3087 - ON APPROACH IN MSP, THE LEFT GEAR INTRANSIT LIGHT REMAINED ILLUMINATED AFTER THE GEAR INDICATOR SHOWED IT TO BE DOWN AND LOCKED.  THE CREW CYCLED THE GEAR AND ALL INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED THE LEFT INBOARD POSITION SWITCH, P/N 1EN51-6.  THE LANDING GEAR POSITION INDICATOR WAS REPLACED AS A PRECAUTION.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (M)
